MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048996
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the doctor found y connector boken during clinical setting before using on patient.No impact on patient.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The et tube and swivel assembly (y connector and both swivel connectors) were returned out of their original packaging.Two suction catheters were also returned in their original packaging.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the tracheal swivel connector was broken on the 15mm side in the package.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08jan2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15145335
Report Number3003898360-2022-00330
Device Sequence Number5196182
Product Code CBI
UDI-Device Identifier14026704617408
UDI-Public14026704617408
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/09/2025
Device Model NumberIPN048996
Device Catalogue Number5-16037
Device Lot Number73B2000138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown